# SDR UPS97824810

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 18-32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING INBD L/E UPPER SKIN STA XFS 18.0 TO XFS 32.5 CORROSION REMOVAL WAS BEYOND LIMITS.  REPAIRED IAW SRM 57-2-1.
